MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q C-BLOC PAIN RELIEF SYSTEM WITH DUAL SELECT-A-FLOW VARIABLE RATE CONTROLLERS; ELASTOMERIC - SAF

HALYARD - IRVINE ON-Q C-BLOC PAIN RELIEF SYSTEM WITH DUAL SELECT-A-FLOW VARIABLE RATE CONTROLLERS; ELASTOMERIC - SAF
Model Number CB4007
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Method: the actual device was not returned and the lot number is unknown.As the lot is unknown, a review of the device history record (dhr) was not performed.Results: as the device was unavailable for analysis, no methods were performed.Therefore, results cannot be obtained.Conclusions: the device was not returned to halyard for evaluation therefore, we are unable to determine the cause for the reported event.All information reasonably known as of 18-may-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Sample not received for evaluation.
 
Event or Problem Description
Fill volume: 400 ml, flow rate: 7 ml/hr, procedure: a lap / converted to open ultra low hartmann's procedure plus, exteriorization of the bowel, cathplace: unknown.It was reported that a patient had a lap / converted to open ultra low hartmann's procedure plus exteriorization of the bowel and had an elastomeric pump placed.The pump was started at 19.30 on (b)(6), and at 16.00 on friday, it was noted that the pump was empty.The pump was expected to last approximately 28 hours, but it completed in 20 hours.The pump is not available for evaluation as it was disposed of.

Brand Name
ON-Q C-BLOC PAIN RELIEF SYSTEM WITH DUAL SELECT-A-FLOW VARIABLE RATE CONTROLLERS
Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6581468
Report Number2026095-2017-00088
Device Sequence Number13609159
Product Code MEB
UDI-Device Identifier10680651316148
UDI-Public10680651316148
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCB4007
Device Catalogue Number103161400
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2017
Initial Report FDA Received Date05/22/2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHIROCAINE